# SDR CA071130010

- Difficulty date: November 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737790
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A410210
- Condition: Chafed
- Location: Rws 240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT WING LWR SKIN AT AFT EDGE CHAFFING DAMAGE FROM CONTACT WITH NACELLE STRUT AFT FAIRING INBD BLADE SEAL AT APPROX. WS 240 REPAIRED IAW CUSTOMER EA (TC NR 20071130010)
